RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 3, Pages 467–469 (Mi mz8728)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Approximation of the One-Parameter Family of Dirichlet Problems for Higher-Order Elliptic-Type Equations with Discontinuous Nonlinearities in the Resonance Case

D. K. Potapov

Saint-Petersburg State University

Keywords: Dirichlet problem, elliptic-type equation, discontinuous nonlinearity, spectral parameter, resonance

DOI: https://doi.org/10.4213/mzm8728

Full text: PDF file (277 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:3, 451–454

Bibliographic databases:

Received: 01.03.2010

Citation: D. K. Potapov, “Approximation of the One-Parameter Family of Dirichlet Problems for Higher-Order Elliptic-Type Equations with Discontinuous Nonlinearities in the Resonance Case”, Mat. Zametki, 90:3 (2011), 467–469; Math. Notes, 90:3 (2011), 451–454

Citation in format AMSBIB
\Bibitem{Pot11}
\by D.~K.~Potapov
\paper Approximation of the One-Parameter Family of Dirichlet Problems for Higher-Order Elliptic-Type Equations with Discontinuous Nonlinearities in the Resonance Case
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 3
\pages 467--469
\mathnet{http://mi.mathnet.ru/mz8728}
\crossref{https://doi.org/10.4213/mzm8728}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2868375}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 3
\pages 451--454
\crossref{https://doi.org/10.1134/S0001434611090148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296476500014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80155213576}


Linking options:
  • http://mi.mathnet.ru/eng/mz8728
  • https://doi.org/10.4213/mzm8728
  • http://mi.mathnet.ru/eng/mz/v90/i3/p467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Potapov D.K., “Zadachi upravleniya sistemami ellipticheskogo tipa vysokogo poryadka so spektralnym parametrom, vneshnim vozmuscheniem i razryvnoi nelineinostyu”, Vestn. Voronezhskogo gos. tekhnich. un-ta, 8:1 (2012), 55–57  elib
    2. Potapov D.K., “Optimal Control of Higher Order Elliptic Distributed Systems with a Spectral Parameter and Discontinuous Nonlinearity”, J. Comput. Syst. Sci. Int., 52:2 (2013), 180–185  crossref  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:333
    Full text:50
    References:25
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019